# SDR CA130617007

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,219 hours
- Engine: Lyc IO360L2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: SK200342A
- Condition: Damaged
- Location: Engine
- Part time: 50 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPLACING TWO SHOCK MOUNTS AT THE LAST INSPECTION, 200HR.  DURING THE NEXT INSPECTION, 50HR IT WAS FOUND THAT THE SAME MOUNTS THAT WERE REPLACED WERE AGAIN RIPPED AND COMPLETELY SEPARATED FROM THE ATTACHING BASE.  THE ENGINE WAS INSPECTED FOR EXCESSIVE VIBRATION WHICH COULD CAUSE THE DEFECT.  NO EXCESSIVE VIBRATION WAS NOTED.
